# SDR F3LA200500040

- Difficulty date: September 7, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N903FR
- Make and model: Airbus A319-112
- Aircraft serial: 1560
- Aircraft time: 13,886 hours, 6,207 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REPORTED CORROSION ON FWD FACE, FWD LUG, LT WING RIB 5, LANDING GEAR FITTING.  MACHINED CORROSION ON LUG FACE PER SRM 57-26-13.
